# SDR MASA2009041300127

- Difficulty date: April 13, 2009
- Submitted: April 16, 2009
- Operation: Air carrier
- Aircraft: N593ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7465
- Aircraft time: 16,361 hours, 14,367 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 519
- Condition: Malfunctioned
- Location: Te Flap
- Part time: 21,219 hours, 16,399 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ASH FLT 7303 IAD - HSV - CAPT DECLARED AN EMERGENCY AND RETURNED TO FIELD DUE TO A FLAPS FAIL AT FL 230 AND 250 KTS.  MX REMOVED AND REPLACED FECU, RE-RIGGED BOTH BPSU.  OPS CHECK GOOD.
